# SDR VNAA202407110017

- Difficulty date: June 4, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS OF LBL9 BTW FS693.00 TO FS1002.00. (3EA)  SEAT RAILS OF LBL9 BTW FS693.00 TO FS1002.00. (3EA) ARE OUT OFF LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02 AND SRM 53-51-49-101-001-A02 THEREFORE WERE REPLACED PER CRJ-900 AMM 53-00-49 CONF(A12)
